# SDR USAA2011072500001

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 8,356 hours, 7,003 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 10023911
- Part serial: D06100860
- Condition: Contaminated
- Location: Bleed Air Sys
- Part time: 8,363 hours, 7,009 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 703, PHL-PIT - BLEED 2 OVERPRESS CAUTION EICAS ON CLIMBOUT.  QRH PROCEDURE FOLLOWED.  BLEED 2 OVERPRESS REMOVED ANNUNCIATED UNTIL NR 2 THRUST LEVER TO IDLE IAW QRH.  NOTE:  ON ECS SYNOPTIC PAGE.  NR 2 BLEED INDICATED 120 PSI BEFORE BLEED SELECTED OFF.  MAINTENANCE - PER FIM PROCEDURE 36-14-00-810-809A, REMOVED WATER CONTAMINATION FROM PRESSURE SENSE LINE, AND REMOVED AND REPLACED BLEED PRESSURE SENSOR PER AMM 36-14-02 UPS CHECK GOOD AT THIS TIME.
